| Model Number |
7N8378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the events occurred in november 2025.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of two (02) one-link non-dehp standard bore catheter extension sets ruptured.This occurred during computed tomography with intravenous (iv) contrast administration.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Correction: this report is a duplicate of manufacturer report number 1416980-2025-06146.All information can be found under manufacturer report number 1416980-2025-06146.Should additional relevant information become available, a supplemental report will be submitted.